# SDR DALA2019092205466

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FASTENER HOLE OF THE PRESSURE DECK MEMBRANE LOCATED AT FRAME 36 AND -Y1292 +6 INCH OF RT SIDE IN FWD CARGO COMPARTMENT (CRACK DIRECTION ARE 6 AND 12 O'CLOCK), PERFORMED REPAIR INSTRUCTIONS ON FASTENER HOLE OF THE PRESSURE DECK MEMBRANE LOC AT FRAME 36 AND -Y1292+6 INCH OF RT SIDE IN FWD CARGO COMPARTMENT PRI #580780-14 REV 0 AND ER/A #580780-14AD REV ORIGINAL.
